BibTeX record journals/amco/HaradaM07

download as .bib file

@article{DBLP:journals/amco/HaradaM07,
  author       = {Masaaki Harada and
                  Akihiro Munemasa},
  title        = {On the covering radii of extremal doubly even self-dual codes},
  journal      = {Adv. Math. Commun.},
  volume       = {1},
  number       = {2},
  pages        = {251--256},
  year         = {2007},
  url          = {https://doi.org/10.3934/amc.2007.1.251},
  doi          = {10.3934/AMC.2007.1.251},
  timestamp    = {Mon, 08 Jun 2020 22:17:49 +0200},
  biburl       = {https://dblp.org/rec/journals/amco/HaradaM07.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}